# SDR DHL2001717017

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7B
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Packing
- Condition: Deteriorated
- Location: Fuel Flow Trans
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FUEL FLOW INDICATES 1000PPH HIGHER THAN 1 AND 2 ENGINES.  ALL OTHER ENGINE PARAMETERS NORMAL NR 3 POWER LEVER READS 1&2 POWER LEVERS BY 2 INCHES. FOUND FUEL FLOW TRANSMITTER OUTLET PACKING DETERIORATED & TRANSMITTER LEAKING SEVERELY. REPLACED PACKING IAW B727 M/M 73-31-1. GRND RAN ENGINE PER JRH 7.8. NO LEAKS NOTED. ALL IND NORMAL.
